# SDR SWAA981544

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23785
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1118
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND APU INLET AIR DUCT AT LOWER TORQUE BOX CORRODED AT BS 1118 RBL 19 WL 238 ON STRINGER.  REMOVED AND REPLACED PER BOEING SRM.
